MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012450-08
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: guide wire: sion blue.Guide catheter: hyperion 6fr spb, 3.5 opticross.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported balloon rupture appears to be related to anatomical conditions.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion in the proximal left circumflex coronary artery.During advancement of the 3.25x8 mm nc trek rx balloon dilatation catheter (bdc), resistance was noted with the anatomy.The bdc ruptured during the first inflation at around 14 atmospheres.The bdc was removed without resistance and a 3.25x12 mm nc trek bdc was used to continue the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8287626
Report Number2024168-2019-00658
Device Sequence Number18873943
Product Code LOX
UDI-Device Identifier08717648151910
UDI-Public08717648151910
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1012450-08
Device Lot Number71130G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1